# SDR CALA0200367

- Difficulty date: June 26, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 48,052 hours, 21,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CARGO FLOOR SUPPORTS CORRODED AT STA 772, RBL 2.5 AND LBL 2.5.  REPAIRED FLOOR SUPPORTS IAW ECRA 5320-01603 AND SRM 53-60-53.
